# SDR CA951215002

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8101
- Engine: Pwa
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1579014
- Condition: Shattered
- Location: Rh Outer Layer
- Part time: 22,273 hours
- Component: Ppg
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)RH WINDSHIELD OUTER LAYER SHATTERED INFLIGHT. NO APPARENT REASON POSSIBLE HEAT OR STATIC CAUSE.
